# SDR UPS204549

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65172838
- Condition: Cracked
- Location: Nr 5 Te Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CRACKED RIB ON NR 5 SLAT 23 INCHES FROM O/B END (4TH RIB FROM O/B END, MARKED).  REMOVED AND REPLACED 4TH RIB FROM O/B END OF NR 5 SLAT IAW SRM 51-30-2, 51-30-5.
